# SDR 2008UALA05536

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 72,995 hours, 8,986 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE A-ZONE LT COLUMN EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK, OP CHECK OKAY.
